MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB SCREWLESS BF; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION®MP TIB SCREWLESS BF; KNEE COMPONENT
Model Number ETPLB6SR
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, tibial base fractured on the medial side.
 
Additional Manufacturer Narrative
Unreporting: based on reliability engineer findings on (b)(6) 2023, this event had already been reported under the incident group (b)(4).This report is a duplicate report, please void the following report.

Brand Name
EVOLUTION®MP TIB SCREWLESS BF
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13937793
Report Number3010536692-2022-00082
Device Sequence Number17296199
Product Code MBH
UDI-Device IdentifierM684ETPLB6SR1
UDI-PublicM684ETPLB6SR1
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberETPLB6SR
Device Catalogue NumberETPLB6SR
Device Lot Number1784859
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/07/2022
Supplement Date Received by Manufacturer03/07/2022
03/07/2022
Initial Report FDA Received Date03/29/2022
Supplement Report FDA Received Date05/27/2022
11/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale